# SDR IPXA2018062533972

- Difficulty date: June 15, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 16,773 hours, 10,308 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: A5461140220000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON WAS CRACKED, OTBD, AFT CORNER OF THE PRECOOLER AREA.  REMOVED AND REPLACED THE RIB 8A IAW DWG A54612356, AND SRM 51-40-21.
